Fourier-Mukai Transforms for Quotient Varieties

Antony Maciocia, Tom Bridgeland

Research output: Contribution to journalArticlepeer-review

Abstract

We study Fourier-Mukai transforms for smooth projective varieties whose canonical bundles have finite order. Our results lead to new transforms for Enriques and bielliptic surfaces.
Original languageEnglish
Pages (from-to)119-127
Number of pages12
JournalJournal of geometry and physics
Volume122
Early online date13 Jul 2017
DOIs
Publication statusPublished - Dec 2017

Fingerprint

Dive into the research topics of 'Fourier-Mukai Transforms for Quotient Varieties'. Together they form a unique fingerprint.

Cite this